# SDR QXEA200400100

- Difficulty date: February 2, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 360 hours, 289 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter
- Condition: Odor
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEN FLIGHT NR 4015 DURING STARTUP, INITIALLY HAD AN APU FAULT.  THAT MESSAGE WENT AWAY.  STARTED APU UP AND AIRCRAFT WAS FILLED WITH A STRONG ODOR OF JET FUEL.  REPLACED FUEL FILTER.  PERFORMED OPERATIONAL TEST AND LEAK TEST OF APU IAW CRJ700 MM TASK 49-31-01-400-801-A01 STEP 2E.  OPERATIONAL AND LEAK TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
